Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Delayed periods. On deviry medication. Negative pregnancy, blood tests. History of abortion. Causes for delay?

Hello Dr. Im 30, had abortion at the age of 28 & I ve missed my periods now. My LMP was on 22nd May 2012. Did a home test on 25th June, 30th June & 7th July. all came out to be negative. Did a blood test which on 30th which was also negative. My gync gave me Divery 10mg for 3 days 1-1-1 & bevon for 10 days 1 per day. I took my medicines on 8th, 9th & 10th July. But im still waiting for my period. What could be the reason
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Thanks for query,
As your Blood test is negative you need not to worry about pregnancy.
Ideally you should get your withdrawal bleeding on 15-16 th July.
Some times due to inadequate blood levels reached by Divery 10 mg, withdrawal bleeding not occur or occur late.
You just wait for more 10 days if not get your periods then consult your gynec again.
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor